Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 1, 2011, 7:59 PM CDT for Dickinson County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 7:59 PM CDT (00:59 UTC)
- Expired
- Jun 1, 2011, 8:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS53 KTOP 020059
SVRTOP
KSC041-020145-
/O.NEW.KTOP.SV.W.0108.110602T0059Z-110602T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ENTERPRISE...OR 5 MILES EAST OF ABILENE...MOVING NORTHEAST AT 15
MPH. A SECOND THUNDERSTORM WAS LOCATED ABOUT 7 MILES SOUTH AND
SOUTHWEST OF ABILENE MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOONLIGHT...
CHAPMAN...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 272 AND 289.
THIS WARNING REPLACES THE PREVIOUS THUNDERSTORM WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3913 9720 3913 9696 3897 9697 3898 9693
3882 9692 3873 9714 3882 9733
TIME...MOT...LOC 0058Z 223DEG 13KT 3893 9712
WIND...HAIL 60MPH 2.00IN
$$2 follow-up statements
555
WWUS53 KTOP 020111
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT WED JUN 1 2011
KSC041-020145-
/O.CON.KTOP.SV.W.0108.000000T0000Z-110602T0145Z/
DICKINSON-
811 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN DICKINSON COUNTY...
AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOONLIGHT...OR 8 MILES NORTHEAST OF ABILENE...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MOONLIGHT AND CHAPMAN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 273 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND SHELTER INSIDE A STRONG BUILDING AWAY
FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3913 9720 3913 9696 3897 9697 3886 9705
3894 9728
TIME...MOT...LOC 0111Z 223DEG 13KT 3896 9708
WIND...HAIL 60MPH 2.50IN
$$875
WWUS53 KTOP 020142
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
842 PM CDT WED JUN 1 2011
KSC041-020152-
/O.EXP.KTOP.SV.W.0108.000000T0000Z-110602T0145Z/
DICKINSON-
842 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON COUNTY WILL
EXPIRE AT 845 PM CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3913 9720 3913 9696 3897 9697 3886 9705
3894 9728
TIME...MOT...LOC 0142Z 223DEG 13KT 3904 9698
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:51 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 1, 3:51 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT WED JUN 1 2011 .DISCUSSION... TONIGHT AND TOMORROW... MAIN CONCERN IS ONGOING CONVECTION. PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED VERY SLOWLY NORTHEAST OVER THE PAST FEW HOURS. RAINFALL AMOUNTS OF OVER TWO INCHES HAVE BEEN RECEIVED. VERY LITTLE UPPER FLOW HAS LIMITED STORMS ABILITY TO ORGANIZE SO EXPECT MOSTLY HEAVY RAIN WITH A LIMITED HAIL THREAT. ADDITIONAL STORMS MAY FIRE THIS EVENING IN VICINITY OF WARM FRONT AS IT MOVES NORTH. BEHIND THE FRONT...CONVECTIVE THREAT DIMINISHES AND THURSDAY WILL SEE TEMPERATURES ABOUT 10 DEGREES ABOVE NORMAL WITH GUSTY SOUTH WINDS AS THE ARE REMAINS FIRMLY ENTRENCHED IN THE WARM SECTOR. KWH UPPER RIDGE AXIS REMAINS OVER MID AMERICA THROUGH MOST OF THE REST OF THE FORECAST PERIOD. DIFFICULT TO PICK OUT BETTER CHANCES FOR PRECIP AS WE REMAIN JUST SOUTH OF STRONGER WESTERLIES. BEST CHANCES WORTH MENTIONING APPEAR TO BE FRI NIGHT IN NC KS AND SAT NIGHT ACROSS FAR NORTHERN TIER OF COUNTIES AS MCS COULD DEVELOP OVER NEBRASKA EACH NIGHT...WITH A POSSIBILITY OF REMNANTS AFFECTING NORTHERN COUNTIES. ADDITIONAL PRECIP CHANCE COULD BE POSSIBLE BY THE MIDDLE OF NEXT WEEK AS TROPICAL MOISTURE PLUME COMING IN FROM THE SOUTHEAST...AND ANY WEAK DISTURBANCE COULD SET OFF ISOLATED MAINLY AFTERNOON THUNDERSTORMS. AT THIS TIME HAVE NOT ADDED THUNDERSTORM CHANCES THAT FAR OUT FOR EASTERN KS AS CONSIDERABLE UNCERTAINTY EXISTS. OTHERWISE...TEMPERATURES WILL BE SUMMERLIKE WITH LOWS IN THE 60S TO LOWER 70S AND HIGHS IN THE 80S TO LOWER 90S. 60 && .AVIATION... VFR CONDITIONS EXPECTED FOR THE TAF PERIOD. SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING THROUGH MHK AND WILL EFFECT TOP AND FOE IN THE NEXT FEW HOURS. CEILINGS AND VISIBILITY COULD BRIEFLY DROP TO MVFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS. PRECIP SHOULD MOVE EAST OF THE TAF SITES BY SUNSET WITH GUSTY SOUTHERLY WINDS DURING THE DAY TOMORROW. ANDERSON && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:05 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 505 PM CDT WED JUN 1 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-021000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 505 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS EVENING...WITH SOME THUNDERSTORMS EXPECTED TO BE SEVERE. THERE IS A CHANCE FOR AN ISOLATED TORNADO OVER NORTH CENTRAL KANSAS THIS EVENING. ADDITIONALLY...HAIL OF GOLFBALL SIZE OR LARGER AND VERY HEAVY RAIN CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE SATURDAY NIGHT...MAINLY TO THE NORTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Jun 1, 7:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
720 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 8 SSW ABILENE 38.81N 97.28W
06/01/2011 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 1, 7:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
737 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 4 SE ABILENE 38.87N 97.15W
06/01/2011 E1.25 INCH DICKINSON KS TRAINED SPOTTER
LOTS OF QUARTER SIZED HAIL WITH HALF DOLLARS MIXED IN.
&&
KCLocal storm report, Jun 1, 7:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
742 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 7 W AGENDA 39.71N 97.56W
06/01/2011 E2.00 INCH REPUBLIC KS EMERGENCY MNGR
210 AND VALLEY ROAD
&&
JBLocal storm report, Jun 1, 7:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL NE ABILENE 38.92N 97.21W
06/01/2011 E1.75 INCH DICKINSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 1, 7:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL ABILENE 38.92N 97.21W
06/01/2011 E2.75 INCH DICKINSON KS LAW ENFORCEMENT
&&
KCLocal storm report, Jun 1, 7:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL NE ABILENE 38.92N 97.21W
06/01/2011 E2.75 INCH DICKINSON KS TRAINED SPOTTER
GOLFBALL TO BASEBALL HAIL COVERING GROUND.
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:04 PM CDT | Tornado Warning | TOP | Cloud, Republic, Washington | 41 min |
| Jun 1, 7:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Jun 1, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Pottawatomie, Riley | 47 min |
| Jun 1, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 46 min |
| Jun 1, 8:02 PM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| Jun 1, 8:05 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Jun 1, 8:16 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 3 hr |
| Jun 1, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 21 min |
| Jun 1, 8:26 PM CDT | Tornado Warning | TOP | Dickinson | 34 min |
| Jun 1, 9:04 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Jun 1, 9:19 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 56 min |
| Jun 1, 9:26 PM CDT | River Flood Warning | TOP | Riley | 24 hr |
| Jun 1, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 39 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 29 min |
| Jun 1, 9:52 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 38 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 63 min |
| Jun 1, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 47 min |
| Jun 1, 10:24 PM CDT | Tornado Warning | TOP | Clay | 36 min |
| Jun 1, 10:35 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Riley, Washington | 4 hr |
| Jun 1, 11:04 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| Jun 1, 11:10 PM CDT | Special Weather Statement | TOP | Ottawa | 50 min |
| Jun 1, 11:12 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 2 hr |
| Jun 1, 11:17 PM CDT | River Flood Warning | TOP | Clay, Cloud | 22 hr |
| Jun 1, 11:28 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Pottawatomie, Riley | 6 hr |
| Jun 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 65 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| Jun 1, 11:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 49 min |
| Jun 2, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 23 min |
| Jun 2, 12:40 AM CDT | Areal Flood Warning | TOP | Cloud, Republic | 6 hr |
| Jun 2, 12:42 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 48 min |
| Jun 2, 12:48 AM CDT | Areal Flood Advisory | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 117 min |
| Jun 2, 1:18 AM CDT | Special Weather Statement | TOP | Jackson | 42 min |
| Jun 2, 1:19 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Ottawa | 6 days |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Clay | 5 days |
| Jun 2, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 22 min |
| Jun 2, 2:19 AM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Jun 2, 3:07 AM CDT | River Flood Warning | TOP | Dickinson | 56 hr |
| Jun 2, 3:20 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Jun 2, 5:47 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 4 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Shawnee | 24 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 24 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Ottawa | 39 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 6 days |
| Jun 2, 6:46 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa, Republic | 4 hr |
| Jun 2, 7:05 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 115 min |
| Jun 2, 7:26 AM CDT | River Flood Warning | TOP | Jackson, Shawnee | 14 hr |
| Jun 2, 7:31 AM CDT | River Flood Warning | TOP | Washington | 6 hr |
| Jun 2, 7:40 AM CDT | River Flood Warning | TOP | Cloud | 24 hr |
| Jun 2, 7:42 AM CDT | River Flood Warning | TOP | Pottawatomie | 27 hr |
| Jun 2, 8:44 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Jun 2, 8:59 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more | 12 hr |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 4 days |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 33 hr |
| Jun 2, 11:06 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 6 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 36 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 18 hr |
| Jun 2, 12:47 PM CDT | River Flood Warning | TOP | Pottawatomie, Wabaunsee | 9 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 4:36 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.